# SDR SWIA200312584

- Difficulty date: November 4, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 25,410 hours, 33,687 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1711AA0
- Part serial: 137
- Condition: Malfunctioned
- Location: Cabin
- Part time: 7,336 hours, 9,059 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN PASSENGER CABIN WHILE PARKED AT GATE WITH APU RUNNING.  REMOVED AND REPLACED RIGHT GROUND COOLING FAN IAW 21-51-03.
